Homeopathic Remedies Homeopathy Forum

 

 

Remedies:

Acne Be Gone: $9.99Hylands Clear-ac: $8.59

 

 

Remedy Finder:

Acne

Similar conversations:

Acne
500 threads

 

Homeopathy Forum

Acne problem-serious

Dear Dr.Rish,
Thanks for response.Here are the answers to your questionaire:-

Male,17 yrs,Student.
Habits-Playing and watching sports.Computer games

1- Visibly acne,pimples.Complextion unhealthy.Weight and height deficient.

2- Digestion sluggish.Weakness in bones.After urine,water intake is must otherwise feel stinging pain in my male organ.

3- I feel myself bodily weak.I take tensions easily specially about my studies.

4- By eating and drinking(hot drinks suite me) anything feels better.

5- 4 years ago,after a school a trip where i took cold drinks and rice in rainy weather.After a few days,i drank water with water-melon.I was suffersd then from a series of FOOD POISIONING and fever's due to stomach disorders.My mouth corners oftenly started cracked.

6- No specific time.

7- I feel suffocation while wearing highneck.Aggr and Amel both by eating.

8- No

9- Dry but not very hot.

10- Moody,Changeble,Nervous,
Agreeable.Arguing also.

- Fear of thunderstorm
- yes.
- no sensativeness
- Cuaseless weeping sometimes.Angry on being denied.
- Suspicious abou my friend's sincerity.

11- Fear about studies.Dreams are rare.

12- Spicy,Fried and junk food.I don't like milk and few vegetables.

13- Normal,sometime excesive.

14- Excessive but can't eat much.Feel hungry after litte gap.

15- Milk and some fatty meal.

16- Very less sweat but smell in feet.

17- Stool timing is disturbed.
Shape=lengthy color=Normal
Smell and sticky.

18- Sleep well but can't on left side.

19- ----------------------

20- Forgiving nature.

21- TUB,BECI,PULS,ARS.ALB,H.SULPH,RHUS,BRY,PYRO,BAPT and many more given by different homoeopaths.I wasn't so bad unless i was given PHOSPHORUS 1m and 1m with the gap of 1 month.After this medicine ,i felt more bad symptoms in my body like weakness,tiredness and changing in bones.It was about 18 months ago when PHOS was taken.My pimples also started after that though the same doctor gave me NUX 1m after 2 months but i m stil suffering the result of PHOS.

22- Tonsils-Adenoids(for reference read my 1st post)Thyroid disfunctioning.

23- I am a thin,goodlooking boy with black hair and black eyes.Height:5-3".Weight:43kg
People usally take me as a stdent of class 7 while i'm studying in F.sc part1.It hurts me a lot.I usually look like a depressed,sick and nervous boy while i am Humorous by nature and nobody has any complaint about me in my school,friends.Sometimes i misbehave with my mother though i don't want to.

Sir i'm waiting for your kind reply.All sggestions are welcomed.

Thanks
Honey

[moved by moderator]
 
  Dr Tahira on 2008-02-07
This is an internet forum. Assume posts are not from medical professionals.
Dear Colleagues,
Here is the case of a boy who is the son of one of my friends.He was compelling me from a few months to take his case but frankly speaking i'm reluctant just becase this case is a big example of misusing homoeo remedies but yesterday after Dr.Pankaj's post i decided to bring such an example case to this form so that my colleagues could realize my understanding of caution.The doctor who gave this patient PHOS 1m,10m is a renowned classical homoeopath practicing for last 32 years.I can say nothing for him.The purpose to bring this case at this form is firstly to help and provide guidance to this boy so that he could get cured as he is in teen age so chances are bright.He discussed with me today about his contact with Dr.Rishimba and his Questionaire.He was a bit confused about the qestionaire as he is unknown to homoeopathy.What i concieved from the discussion with his mother and watching his file carrying prescriptions of different doctors,helped me to make this case forwardable before all of you.Seeking for my colleagues opinion.

Dr.Tahira
 
Dr Tahira last decade

Thankful to Dr.Rishimba and Dr.Tahira for their support.I forget to put two things in the questionaire.

1- Two of my teeths have been extracted due to carries and four have been yet affected.

2- When i see or hear an unexpected thing,feel my heart is gone.

Thanks
Honey
 
Honey4 last decade

dear dr. tahira,

Since the case is chronic nature. The medicines used from time to time according to symptom seems to be reasonable but I think the patient needs /12 doses of miasmatic medicine to goahead with the case.

let us wait for dr. rishimba's comments and discussion on this topic.

dr.mahfooz
 
Mahfoozurrehman last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.